MAUDE Adverse Event Report: ABBOTT JOT DX¿ ICM; Recorder, event, implantable cardiac, (without arrhythmia detection)

ABBOTT JOT DX¿ ICM; Recorder, event, implantable cardiac, (without arrhythmia detection)
Model Number DM4500
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that undersensing was observed on the device.The patient was stable and will continue to be monitored.There were no adverse consequences.

Brand Name
JOT DX¿ ICM
Common Device Name
Recorder, event, implantable cardiac, (without arrhythmia detection)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25082858
Report Number2017865-2026-09225
Device Sequence Number13364446
Product Code MXC
UDI-Device Identifier05415067040046
UDI-Public(01)05415067040046(10)P000247309(17)270703
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM4500
Device Lot NumberP000247309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown